Alert archive / Puerto Rico / Flash Flood Watches in 2011
Flash Flood Watch 6, NWS JSJ
NWS JSJ issued this flash flood watch at Jul 1, 2011, 2:26 PM CDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2011, 2:26 PM CDT (19:26 UTC)
- Expired
- Jul 3, 2011, 2:49 AM CDT
- In force
- 36 hr
- Issued by
- NWS JSJ
- Flood severity
- None
The text
As transmitted, in the capitals the NWS used until 2016.
850 WGCA62 TJSJ 011926 FFASJU URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SAN JUAN PR 326 PM AST FRI JUL 1 2011 PRZ001>004-006-007-011>013-VIZ001-002-020930- /O.NEW.TJSJ.FF.A.0006.110701T1926Z-110702T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- CENTRAL INTERIOR-PONCE AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX- INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN... CAROLINA...FAJARDO...HUMACAO...GUAYAMA...ARROYO...YABUCOA... SALINAS...COCO...CAGUAS...COAMO...COROZAL...AIBONITO...VILLALBA... JAYUYA...PONCE...CABO ROJO...LAJAS...CULEBRA...ESPERANZA... ANNA'S RETREAT...CHARLOTTE AMALIE...CHARLOTTE AMALIE EAST... CHARLOTTE AMALIE WEST...CRUZ BAY...CHRISTIANSTED...FREDERIKSTED... FREDERIKSTED SOUTHEAST...GROVE PLACE 326 PM AST FRI JUL 1 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF PUERTO RICO AND VIRGIN ISLANDS...INCLUDING THE FOLLOWING AREAS...IN PUERTO RICO... CENTRAL INTERIOR...CULEBRA...EASTERN INTERIOR...NORTHEAST...PONCE AND VICINITY...SAN JUAN AND VICINITY...SOUTHEAST...SOUTHWEST AND VIEQUES. IN VIRGIN ISLANDS...ST CROIX AND ST. THOMAS/ST. JOHN/ADJACENT ISLANDS. * THROUGH SATURDAY AFTERNOON * A STRONG TROPICAL WAVE HAS THE POTENTIAL TO CONTINUE PRODUCING HEAVY RAINFALL ACROSS THE SOUTHEAST HALF OF PUERTO RICO...CULEBRA...VIEQUES...SAINT CROIX AND SAINT THOMAS. * ADDITIONAL RAINFALL OF 2 TO 4 INCHES HAS THE POTENTIAL TO PRODUCE WIDESPREAD RIVER...URBAN AND SMALL STREAM FLOODING EAST OF A LINE FROM BAYAMON TO CABO ROJO...INCLUDING MUCH OF THE SOUTH AND SOUTHEAST COAST AND COASTAL MOUNTAINS OF PUERTO RICO. GUT FLOODING IS NOW EXPECTED IN SAINT CROIX AND SOME LOW LYING AREAS WILL BE FLOODED. AS SHOWERS MOVE NORTHWEST EXTENSIVE URBAN FLOODING CAN OCCUR IN PARTS OF THE GREATER SAN JUAN METROPOLITAN AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS... ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE HEAVY RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS. THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU OR AT HTTP://WEATHER.GOV. && $$ SNELL
3 follow-up statements
532 WGCA62 TJSJ 020928 FFASJU FLOOD WATCH NATIONAL WEATHER SERVICE SAN JUAN PR 528 AM AST SAT JUL 2 2011 PRZ001>004-006-007-011>013-VIZ001-002-022200- /O.CON.TJSJ.FF.A.0006.000000T0000Z-110702T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- CENTRAL INTERIOR-PONCE AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX- INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN... CAROLINA...FAJARDO...HUMACAO...GUAYAMA...ARROYO...YABUCOA... SALINAS...COCO...CAGUAS...COAMO...COROZAL...AIBONITO...VILLALBA... JAYUYA...PONCE...CABO ROJO...LAJAS...CULEBRA...ESPERANZA... ANNA'S RETREAT...CHARLOTTE AMALIE...CHARLOTTE AMALIE EAST... CHARLOTTE AMALIE WEST...CRUZ BAY...CHRISTIANSTED...FREDERIKSTED... FREDERIKSTED SOUTHEAST...GROVE PLACE 528 AM AST SAT JUL 2 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH EARLY THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF PUERTO RICO AND THE U.S. VIRGIN ISLANDS...INCLUDING THE FOLLOWING AREAS...IN PUERTO RICO...CENTRAL INTERIOR... CULEBRA...EASTERN INTERIOR...NORTHEAST...PONCE AND VICINITY... SAN JUAN AND VICINITY...SOUTHEAST...SOUTHWEST AND VIEQUES. IN THE U.S. VIRGIN ISLANDS...ST CROIX...ST THOMAS...ST JOHN AND THE ADJACENT ISLANDS. * THROUGH EARLY THIS EVENING * DEEP TROPICAL MOISTURE LEFT BEHIND A DEPARTING ACTIVE TROPICAL WAVE...WILL COMBINE WITH FAVORABLE MID TO UPPER LEVEL CONDITIONS AND LOCAL EFFECTS TODAY THROUGH EARLY THIS EVENING...TO PRODUCE SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL ACROSS THE SOUTHEAST HALF OF PUERTO RICO...CULEBRA...VIEQUES...ST CROIX... ST THOMAS...ST JOHN AND THE ADJACENT ISLANDS. * ADDITIONAL RAINFALL OF 1 TO 3 INCHES HAS THE POTENTIAL TO PRODUCE LOCALIZED BUT SIGNIFICANT FLASH AND RIVER FLOODING ACROSS PUERTO RICO TODAY...EAST AND SOUTHEAST OF A LINE FROM BAYAMON TO CABO ROJO. OVER THE U.S. VIRGIN ISLANDS...FLOODING OF LOW LYING AREAS AND GUTS IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS... ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED... AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE HEAVY RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN. PLEASE STAY TUNED TO NOAA ALL HAZARDS RADIO...LOCAL TV...RADIO OR YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS. THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU OR AT HTTP://WEATHER.GOV. && $$ BCS
297 WGCA62 TJSJ 022154 FFASJU URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SAN JUAN PR 554 PM AST SAT JUL 2 2011 PRZ001>004-006-007-011>013-VIZ001-002-031600- /O.EXT.TJSJ.FF.A.0006.000000T0000Z-110703T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- CENTRAL INTERIOR-PONCE AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX- INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN... CAROLINA...FAJARDO...HUMACAO...GUAYAMA...ARROYO...YABUCOA... SALINAS...COCO...CAGUAS...COAMO...COROZAL...AIBONITO...VILLALBA... JAYUYA...PONCE...CABO ROJO...LAJAS...CULEBRA...ESPERANZA... ANNA'S RETREAT...CHARLOTTE AMALIE...CHARLOTTE AMALIE EAST... CHARLOTTE AMALIE WEST...CRUZ BAY...CHRISTIANSTED...FREDERIKSTED... FREDERIKSTED SOUTHEAST...GROVE PLACE 554 PM AST SAT JUL 2 2011 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH SUNDAY AFTERNOON... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF PUERTO RICO AND VIRGIN ISLANDS...INCLUDING THE FOLLOWING AREAS...IN PUERTO RICO...CENTRAL INTERIOR...CULEBRA... EASTERN INTERIOR...NORTHEAST...PONCE AND VICINITY...SAN JUAN AND VICINITY...SOUTHEAST...SOUTHWEST AND VIEQUES. IN VIRGIN ISLANDS... ST CROIX AND ST. THOMAS/ST. JOHN/ADJACENT ISLANDS. * THROUGH SUNDAY AFTERNOON * DEEP TROPICAL MOISTURE LEFT BEHIND BY A DEPARTING ACTIVE TROPICAL WAVE...WILL COMBINE WITH FAVORABLE MID TO UPPER LEVEL CONDITIONS AND LOCAL EFFECTS TROUGH SUNDAY...TO PRODUCE SHOWERS AND THUNDERSTORMS WITH THE POTENTIAL FOR HEAVY RAINFALL ACROSS THE ST CROIX...ST THOMAS...ST JOHN AND THE ADJACENT ISLANDS...CULEBRA...VIEQUES...AND THE SOUTHEAST HALF OF MAINLAND PUERTO RICO. * ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES HAS THE POTENTIAL TO PRODUCE LOCALIZED BUT SIGNIFICANT FLASH AND RIVER FLOODING ACROSS PUERTO RICO THROUGH SUNDAY...EAST AND SOUTHEAST OF A LINE FROM BAYAMON TO CABO ROJO. OVER THE U.S. VIRGIN ISLANDS...FLOODING OF LOW LYING AREAS AND GUTS ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS... ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED... AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE HEAVY RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN. PLEASE STAY TUNED TO NOAA ALL HAZARDS RADIO...LOCAL TV...RADIO OR YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS. THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU OR AT HTTP://WEATHER.GOV. && $$
228 WGCA62 TJSJ 030749 FFASJU FLOOD WATCH NATIONAL WEATHER SERVICE SAN JUAN PR 349 AM AST SUN JUL 3 2011 PRZ001>004-006-007-011>013-VIZ001-002-030900- /O.CAN.TJSJ.FF.A.0006.000000T0000Z-110703T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- CENTRAL INTERIOR-PONCE AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX- INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN... CAROLINA...FAJARDO...HUMACAO...GUAYAMA...ARROYO...YABUCOA... SALINAS...COCO...CAGUAS...COAMO...COROZAL...AIBONITO...VILLALBA... JAYUYA...PONCE...CABO ROJO...LAJAS...CULEBRA...ESPERANZA... ANNA'S RETREAT...CHARLOTTE AMALIE...CHARLOTTE AMALIE EAST... CHARLOTTE AMALIE WEST...CRUZ BAY...CHRISTIANSTED...FREDERIKSTED... FREDERIKSTED SOUTHEAST...GROVE PLACE 349 AM AST SUN JUL 3 2011 ...THE FLASH FLOOD WATCH HAS BEEN CANCELLED... THE FLASH FLOOD WATCH FOR THE SOUTHEAST HALF OF PUERTO RICO... CULEBRA...VIEQUES AND ALL OF THE U.S. VIRGIN ISLANDS HAS BEEN CANCELLED. SCATTERED SHOWERS AND AN ISOLATED THUNDERSTORM OR TWO COULD STILL OCCUR ACROSS THE FORMER WATCH AREA THROUGH THIS AFTERNOON. HOWEVER...THE LACK OF ANY PROLONGED HEAVY RAINFALL DURING THE PAST 24 HOURS AND THE EXPECTED FAIRLY RAPID MOVEMENT OF ANY SHOWERS AND THUNDERSTORMS TODAY...SHOULD NOT ALLOW FOR ANY EXCESSIVE RAINFALL OR SIGNIFICANT OR WIDESPREAD FLASH OR RIVER FLOODING. THEREFORE...THE FLASH FLOOD WATCH HAS BEEN CANCELLED. $$ BCS/ER
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood watch went out at Jul 1, 2:09 PM CDT, 17 minutes earlier.
Area forecast discussion, Jul 1, 2:09 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 309 PM AST FRI JUL 1 2011 .SYNOPSIS...AT UPPER LEVELS...A CUT-OFF LOW OVER EASTERN CUBA WILL RETREAT NORTHEAST AS HIGH PRESSURE RIDGES IN OVER THE LOCAL AREA OVER THE HOLIDAY WEEKEND. THIS HIGH PRESSURE WILL MOVE TO CUBA DURING THE WEEK. A TROUGH WILL DIG SOUTHWEST OVER THE LEEWARD ISLANDS DURING THE FOLLOWING WEEKEND. AT MID LEVELS...A WEAK LOBE OF HIGH PRESSURE WILL PERSIST OVER THE LOCAL AREA RIDGING IN FROM THE NORTH. MID LEVELS ARE ONLY DRY TUESDAY THROUGH FRIDAY. AT LOWER LEVELS...A STRONG TROPICAL WAVE IS NOW LOCATED IN THE ANEGADA PASSAGE WITH MOST OF ITS ASSOCIATED WEATHER AHEAD OF IT AS FAR WEST AS THE MONA PASSAGE. IT IS EXPECTED TO MOVE WEST THROUGH THE AREA SATURDAY MORNING WITH SOME TRAILING MOISTURE AND CONVECTIVE ACTIVITY IN STRONG SOUTHEAST FLOW THROUGH MONDAY. STRONG TRADE WINDS CONTINUE BUT CONDITIONS WILL BE DRIER TUESDAY THROUGH THURSDAY. && .DISCUSSION...GUSTY WINDS...SHOWERS AND THUNDERSTORMS MOVED INTO SOUTHEAST PUERTO RICO AND THE CARIBBEAN WATERS TODAY...AND SHOWERS AND THUNDERSTORMS FORMED OVER THE COASTAL PLAINS ON THE NORTH COAST. IT IS EXPECTED THAT ACTIVITY WILL CONTINUE TO INCREASE OVER THE AREA AND SPREAD NORTH INTO THE NORTHERN U.S. VIRGIN ISLANDS. RAIN AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE SOUTHEAST PORTIONS AND HIGHER ELEVATIONS OF PUERTO RICO AND SAINT CROIX. AT THIS TIME WINDS AND SHOWERS ARE VERIFYING THE WETTER NAM MODEL AND IT IS FORECASTING PULSES OF MOISTURE TO CONTINUE WITH THE WAVE AND IN THE MOIST FLOW BEHIND IT ON AND OFF THROUGH MONDAY. MODELS ARE DRIER AFTER THIS...BUT A SECOND TROPICAL WAVE WILL MOVE THROUGH THE AREA ON FRIDAY. A FLASH FLOOD WATCH FOR AT LEAST SAINT CROIX AND THE SOUTHEAST HALF OF PUERTO RICO IS UNDER CONSIDERATION. && .AVIATION...AREAS OF MVFR AND IFR WILL SPREAD OVER PUERTO RICO AND THE U.S. VIRGIN ISLANDS TONIGHT IF THEY ARE NOT ALREADY UNDER. CONTINUED POOR FLYING CONDITIONS WITH GUSTY SURFACE WINDS AND STRONGER WINDS AT 3 TO 10 THOUSAND FEET WILL CONTINUE FOR THE NEXT 24 HOURS. LOCALLY HEAVY RAINS AND THUNDERSTORMS WILL ALSO PRESENT HAZARDS TO AVIATION. TOPS OF MUCH OF THE CONVECTION IS 30 TO 40 THOUSAND FEET WITH ISOLATED TOPS TO 60 THOUSAND. && .PRELIMINARY POINT TEMPS/POPS... SJU 77 89 78 88 / 70 60 20 30 STT 79 88 80 90 / 80 60 20 20 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...SCA...TONGT...AMZ710-722-725-732-735-741. VI...SCA...TONGT...AMZ710-722-725-732. && 54/12
Hazardous weather outlook, Jul 1, 5:28 AM CDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 628 AM AST FRI JUL 1 2011 AMZ710>745-PRZ001>013-021030- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 628 AM AST FRI JUL 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL OCCUR... ESPECIALLY OVER CULEBRA...VIEQUES AND THE SOUTH AND EAST SECTIONS OF PUERTO RICO THIS MORNING...THEN OVER THE CENTRAL AND WESTERN INTERIOR AND WEST SECTIONS OF PUERTO RICO DURING THE LATE MORNING AND AFTERNOON HOURS. ALTHOUGH NO SIGNIFICANT FLOODING OR RIVER RISES ARE ANTICIPATED AT THIS TIME...PERIODS OF HEAVY RAIN AND SOME URBAN AND SMALL STREAM FLOODING ARE EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ANY REPORTS OF HEAVY RAINFALL OR FLOODING WOULD BE GREATLY APPRECIATED. AMZ715-725-VIZ001-002-021030- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 628 AM AST FRI JUL 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL OCCUR ACROSS THE U.S. VIRGIN ISLANDS TODAY AND TONIGHT. ALTHOUGH NO SIGNIFICANT FLOODING IS ANTICIPATED AT THIS TIME...PERIODS OF HEAVY RAIN AND SOME LOCALIZED URBAN AND GUT FLOODING ARE EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ANY REPORTS OF HEAVY RAINFALL OR FLOODING WOULD BE GREATLY APPRECIATED.
In the hours before
Special weather statement, Jul 1, 10:24 AM CDT, 4 hours 2 minutes before
PRC009-015-019-035-041-043-057-075-095-107-109-113-123-129-133-149-
151-011545-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
1124 AM AST FRI JUL 1 2011
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 1145 AM AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
CIDRA...COAMO...CAYEY...AIBONITO...BARRANQUITAS...OROCOVIS...SAN
LORENZO...VILLALBA...ARROYO...PATILLAS...MAUNABO...GUAYAMA...
JUANA DIAZ...PONCE...SALINAS...SANTA ISABEL AND YABUCOA
INCLUDING THE FOLLOWING LOCATIONS
CAPITANEJO...AGUILITA...AIBONITO...ARROYO...BARRANQUITAS...BUENA
VISTA...CAYEY...COAMO...COCO...COQUI...CORAZON...COTO LAUREL...
MAUNABO...EMAJAGUA...GUAYABAL...GUAYAMA...JAUCA...JOBOS...JUANA
DIAZ...SALINAS...LAS OLLAS...LOS LLANOS...LUIS LLORENS TORRES...
OLIMPO...PALMAS...PATILLAS...PLAYITA...POTALA PASTILLO...SANTA
ISABEL...VAZQUEZ...VILLALBA AND YABUCOA
AT 1113 AM AST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTHEAST OF EMAJAGUA...OR ABOUT 14
MILES SOUTHEAST OF YABUCOA...MOVING WEST NORTHWEST AT 40 MPH. THIS
THUNDERSTORM WAS EMBEDDED IN A BAND OF VERY HEAVY RAIN AND WILL BE
ACCOMPANIED BY STRONG WINDS. RESIDENTS MAY EXPECT GUSTS TO 50 MPH ON
THE SOUTHEAST COAST AND UP TO 45 MPH INLAND IN THE AREA OF THE
STATEMENT.
PLEASE STAY CLOSE TO YOUR NEWS SOURCE FOR FURTHER WARNINGS SHOULD
THEY BECOME NECESSARY.
SNELLSpecial weather statement, Jul 1, 10:44 AM CDT, 3 hours 42 minutes before
SPSSPN
PRC009-015-019-035-041-043-057-075-095-107-109-113-123-129-133-149-
151-011545-
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
1124 AM AST VIERNE 1 DE JULIO DE 2011
EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA
LA 11:45 AM AST PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS
EN PUERTO RICO
CIDRA...COAMO...CAYEY...AIBONITO...BARRANQUITAS...OROCOVIS...SAN
LORENZO...VILLALBA...ARROYO...PATILLAS...MAUNABO...GUAYAMA...
JUANA DIAZ...PONCE...SALINAS...SANTA ISABEL Y YABUCOA
INCLUYENDO LAS SIGUIENTES LOCALIDADES
CAPITANEJO...AGUILITA...AIBONITO...ARROYO...BARRANQUITAS...BUENA
VISTA...CAYEY...COAMO...COCO...COQUI...CORAZON...COTO LAUREL...
MAUNABO...EMAJAGUA...GUAYABAL...GUAYAMA...JAUCA...JOBOS...JUANA
DIAZ...SALINAS...LAS OLLAS...LOS LLANOS...LUIS LLORENS TORRES...
OLIMPO...PALMAS...PATILLAS...PLAYITA...POTALA PASTILLO...SANTA
ISABEL...VAZQUEZ...VILLALBA Y YABUCOA
A LAS 11:13 AM AST...EL RADAR DOPPLER DEL SERVICIO NACIONAL DE
METEOROLOGIA INDICO UNA TRONADA FUERTE A 12 MILLAS SURESTE DE
EMAJAGUA...O A 14 MILALS SURESTE DE YABUCOA...MOVIENDOSE HACIA EL
OESTE NOR OESTE A 40 MPH. ESTA TRONADA ESTA ENCRUSTADA EN UNA BADA
DE AGUACEROS FUERTES Y ESTARA ACOMPANADA DE VIENTOS FUERTES.
RESIDENTES PUEDEN ESPERAR RAFAGAS DE 50 NUDOS EN LA COSTA SURESTE Y
HASTA 45 MPH TIERRA ADENTRO EN EL AREA BAJO AVISO.
FAVOR MANTENERSE INFORMADOS CON LAS NOTICIAS MAS RECIENTES EN
CASO QUE SEA NECESARIO EMITIR OTROS AVISOS.
SNELL/SAAVEDRASpecial weather statement, Jul 1, 11:01 AM CDT, 3 hours 25 minutes before
PRC001-009-019-035-039-041-043-057-059-073-075-107-109-111-113-123-
129-133-141-149-153-011700-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
1201 PM AST FRI JUL 1 2011
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 100 PM AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
CIALES...CIDRA...COAMO...CAYEY...AIBONITO...BARRANQUITAS...
JAYUYA...ADJUNTAS...OROCOVIS...SAN LORENZO...UTUADO...YAUCO...
VILLALBA...GUAYANILLA...PATILLAS...GUAYAMA...JUANA DIAZ...
PONCE...SALINAS...SANTA ISABEL AND PENUELAS
INCLUDING THE FOLLOWING LOCATIONS
ADJUNTAS...AIBONITO...BARRANQUITAS...CAYEY...COAMO...COCO...COTO
LAUREL...GUAYABAL...JAYUYA...JUANA DIAZ...LAS OLLAS...LOS
LLANOS...LUIS LLORENS TORRES...UTUADO...VAZQUEZ AND VILLALBA
AT 1154 AM AST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF STRONG THUNDERSTORMS MOVING NORTHWEST AND INLAND INTO PUERTO
RICO FROM SALINAS TO PATILLAS AT ABOUT 30 MPH. THESE THUNDERSTORMS
ARE CAPABLE OF PRODUCING GUSTS TO 45 MPH AS THEY MOVE TOWARD THE
INTERIOR.
SNELLSpecial weather statement, Jul 1, 11:16 AM CDT, 3 hours 10 minutes before
SPSSPN
PRC001-009-019-035-039-041-043-057-059-073-075-107-109-111-113-123-
129-133-141-149-153-011700-
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
1201 PM AST VIERNES 1 DE JULIO DE 2011
EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA
LA 1:00 PM AST PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS
EN PUERTO RICO
CIALES...CIDRA...COAMO...CAYEY...AIBONITO...BARRANQUITAS...
JAYUYA...ADJUNTAS...OROCOVIS...SAN LORENZO...UTUADO...YAUCO...
VILLALBA...GUAYANILLA...PATILLAS...GUAYAMA...JUANA DIAZ...
PONCE...SALINAS...SANTA ISABEL Y PENUELAS
INCLUYENDO LAS SIGUIENTES LOCALIDADES
ADJUNTAS...AIBONITO...BARRANQUITAS...CAYEY...COAMO...COCO...COTO
LAUREL...GUAYABAL...JAYUYA...JUANA DIAZ...LAS OLLAS...LOS
LLANOS...LUIS LLORENS TORRES...UTUADO...VAZQUEZ Y VILLALBA
A LAS 11:54 AM AST...EL RADAR DOPPLER DEL SERVICIO NACIONAL DE
METEOROLOGIA INDICO UNA BANDA DE TRONADAS FUERTES MOVIENDOSE HACIA
EL NOROESTE TIERRA ADENTRO DE PUERTO RICO DESDE SALINAS HASTA
PATILLAS A 30 MPH. ESTAS TRONADAS SON CAPAZES DE PRODUCIR RAFAGAS DE
45 MPH MIENTRAS SE MUEVEN HACIA EL INTERIOR.
SNELL/SAAVEDRASpecial weather statement, Jul 1, 1:42 PM CDT, 44 minutes before
PRC037-053-069-085-089-095-103-119-151-011930-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
242 PM AST FRI JUL 1 2011
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 330 PM AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
LAS PIEDRAS...LUQUILLO...MAUNABO...NAGUABO...CEIBA...FAJARDO...
HUMACAO...RIO GRANDE AND YABUCOA
INCLUDING THE FOLLOWING LOCATIONS
AGUAS CLARAS...ANTON RUIZ...CEIBA...MAUNABO...EMAJAGUA...
HUMACAO...NAGUABO...PUNTA SANTIAGO...ROOSEVELT ROADS AND YABUCOA
AT 236 PM AST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
NUMEROUS SHOWERS AND THUNDERSTORMS MOVING INTO THE SOUTHEAST COAST
OF PUERTO RICO. THEY HAVE POTENTIAL FOR PRODUCING WIND GUSTS TO 45
MPH AS THEY MOVE WEST NORTHWEST AT 30 MPH.
GVSpecial weather statement, Jul 1, 1:47 PM CDT, 39 minutes before
SPSSPN PRC037-053-069-085-089-095-103-119-151-011930- COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 242 PM AST VIERNES 1 DE JULIO DE 2011 EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA LA 3:30 PM AST PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS EN PUERTO RICO LAS PIEDRAS...LUQUILLO...MAUNABO...NAGUABO...CEIBA...FAJARDO... HUMACAO...RIO GRANDE Y YABUCOA INCLUYENDO LAS SIGUIENTES LOCALIDADES AGUAS CLARAS...ANTON RUIZ...CEIBA...MAUNABO...EMAJAGUA... HUMACAO...NAGUABO...PUNTA SANTIAGO...ROOSEVELT ROADS Y YABUCOA A LAS 2:36 PM AST...EL RADAR DOPPLER DEL SERVICIO NACIONAL DE METEOROLOGIA INDICO AHGUACEROS NUMEROSOS Y TRONADAS FUERTES MOVIENDOSE HACIA LA COSTA SURESTE DE PUERTO RICO. ESTAS TRONADAS SON CAPAZES DE PRODUCIR RAFAGAS DE 45 MPH MIENTRAS SE MUEVEN HACIA EL NOROESTE A 30 MPH. GV/DS
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 9:13 AM CDT | Small Craft Advisory | JSJ | 32 hr | |
| Jul 1, 9:38 AM CDT | Special Marine Warning | JSJ | 37 min | |
| Jul 1, 10:01 AM CDT | Special Marine Warning | JSJ | 44 min | |
| Jul 1, 11:31 AM CDT | Special Marine Warning | JSJ | 44 min | |
| Jul 1, 11:59 AM CDT | Special Marine Warning | JSJ | 61 min | |
| Jul 1, 12:40 PM CDT | Special Marine Warning | JSJ | 95 min | |
| Jul 1, 12:50 PM CDT | Special Marine Warning | JSJ | 55 min | |
| Jul 1, 1:05 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Jul 1, 1:35 PM CDT | Areal Flood Warning | JSJ | 6 hr | |
| Jul 1, 2:11 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Jul 1, 2:36 PM CDT | Special Marine Warning | JSJ | 54 min | |
| Jul 1, 3:15 PM CDT | Severe Thunderstorm Warning | JSJ | 45 days | |
| Jul 1, 3:19 PM CDT | Flash Flood Warning | JSJ | 116 min | |
| Jul 1, 3:23 PM CDT | Severe Thunderstorm Warning | JSJ | 45 days | |
| Jul 1, 3:38 PM CDT | Special Marine Warning | JSJ | 82 min | |
| Jul 1, 5:27 PM CDT | Areal Flood Warning | JSJ | 3 hr | |
| Jul 1, 5:35 PM CDT | Special Marine Warning | JSJ | 115 min | |
| Jul 1, 1:38 PM CDT | Areal Flood Advisory | JSJ | 3 hr |
Nearby
Flash Flood Watches in Puerto Rico, 2011Flash Flood Watches in U.S. Virgin Islands, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.